# SDR SIMA20181223001

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 4,732 hours, 3,147 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRK LH FAULT ON FINAL, WENT AROUND RAN QRH PROCEDURE DECLARED EMERGENCY FAULT DISAPPEARED ON FINAL. AFTER APPROX 15 MIN AT AROUND 1500 AGL.-C/A-TROUBLESHOT PER FIM E175 32-41-00-810-825-A BLOCK1 AND BLOCK 7. PERFORMED BCM2 PR PULSE INIT TEST. FAULT REMOVED. TRANSITORY CONDITION. NO CMC MESSAGESRE-RERACKED BCM 2 BACKSHELL REF ERJ 175 AMM 32-41-07. FOLLOWED FIM TASK 32-41-00-810-825-A STEPS 1 & 7. FAULT IS TRANSITORY CONDITION OF THE BCM.
